Alert archive / Alaska / Storm Warnings in 2010

Storm Warning 153, NWS Anchorage, AK

September 27, 2010

NWS Anchorage, AK issued this storm warning at Sep 27, 2010, 4:00 AM AKDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 27, 2010, 4:00 AM AKDT (12:00 UTC)
Expired
Sep 27, 2010, 4:00 PM AKDT
In force
12 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

838 
FZAK52 PAFC 271100
CWFALU

COASTAL WATERS FORECAST
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 AM AKDT MON SEP 27 2010

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-280000-
400 AM AKDT MON SEP 27 2010
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 969 MB LOW 70 NM NORTHEAST OF SHEMYA MOVES TO 60 NM SOUTHWEST OF
SAINT PAUL ISLAND MON EVENING WITH LITTLE CHANGE IN STRENGTH AND THEN
WEAKENS TO 983 MB 50 NM SOUTHEAST OF SAND POINT WED MORNING.
$$

PKZ150-280000-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 AM AKDT MON SEP 27 2010

...GALE WARNING TUESDAY...

.TODAY...NW WIND 25 KT BECOMING W 15 KT IN THE AFTERNOON. SEAS 8 FT.
.TONIGHT...S WIND INCREASING TO 30 KT BY MIDNIGHT. SEAS 9 FT. RAIN.
.TUE...S WIND 35 KT. SEAS 15 FT. RAIN.
.TUE NIGHT...S WIND 35 KT. SEAS 20 FT. 
.WED...S WIND 30 KT. SEAS 20 FT. 
.THU...NW WIND 25 KT. SEAS 12 FT. 
.FRI...NW WIND 30 KT. SEAS 11 FT.  
$$

PKZ155-280000-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 AM AKDT MON SEP 27 2010

...GALE WARNING TONIGHT AND TUESDAY...

.TODAY...VARIABLE WIND TO 15 KT BECOMING SW 30 KT. SEAS 8 FT. RAIN.
.TONIGHT...SW WIND INCREASING TO 40 KT. SEAS 10 FT BUILDING TO 15 FT
AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...SW WIND 40 KT. SEAS 24 FT. RAIN SHOWERS. 
.TUE NIGHT...SW WIND 35 KT. SEAS 25 FT. 
.WED...NW WIND 35 KT. SEAS 20 FT. 
.THU...NW WIND 35 KT. SEAS 11 FT. 
.FRI...NW WIND 30 KT. SEAS 9 FT.  
$$

PKZ160-280000-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 AM AKDT MON SEP 27 2010

...GALE WARNING THROUGH TUE...

.TODAY...E WIND 20 KT INCREASING TO 35 KT BY LATE AFTERNOON. SEAS
5 FT BUILDING TO 8 FT IN THE AFTERNOON. 
.TONIGHT...E WIND 35 KT. SEAS 8 FT. RAIN.
.TUE...E WIND 35 KT. SEAS 9 FT. RAIN.
.TUE NIGHT...NE WIND 35 KT. SEAS 11 FT. 
.WED...N WIND 40 KT. SEAS 13 FT. 
.THU...N WIND 35 KT. SEAS 13 FT. 
.FRI...NW WIND 30 KT. SEAS 9 FT.  
$$

PKZ165-280000-
PORT HEIDEN TO CAPE SARICHEF
400 AM AKDT MON SEP 27 2010

...SMALL CRAFT ADVISORY THROUGH TUESDAY...

.TODAY...VARIABLE WIND 15 KT BECOMING SE 30 KT BY THE AFTERNOON. SEAS
8 FT. RAIN. 
.TONIGHT...S WIND 25 KT. SEAS 7 FT. RAIN.
.TUE...SE WIND 25 KT BECOMING E 15 KT IN THE AFTERNOON. SEAS
14 FT. RAIN.
.TUE NIGHT...NE WIND 40 KT. SEAS 15 FT. 
.WED...N WIND 40 KT. SEAS 19 FT. 
.THU...NW WIND 35 KT. SEAS 17 FT. 
.FRI...NW WIND 25 KT. SEAS 12 FT.  
$$

PKZ180-280000-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 AM AKDT MON SEP 27 2010

...GALE WARNING THROUGH TUESDAY...

.TODAY...E WIND INCREASING TO 40 KT BY LATE AFTERNOON. SEAS 9 FT. 
.TONIGHT...E WIND 40 KT. SEAS 12 FT. RAIN.
.TUE...NE WIND 40 KT. SEAS 12 FT. RAIN.
.TUE NIGHT AND WED...N WIND 40 KT. SEAS 13 FT. 
.THU...N WIND 30 KT. SEAS 10 FT. 
.FRI...N WIND 25 KT. SEAS 9 FT.  
$$

PKZ170-280000-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 AM AKDT MON SEP 27 2010

...STORM WARNING TONIGHT...

.TODAY...S WIND 30 KT BECOMING SW 40 KT. SEAS 10 FT. RAIN. 
.TONIGHT...SW WIND INCREASING TO 50 KT. SEAS 15 FT BUILDING TO 22 FT
AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...SW WIND 45 KT...EXCEPT BECOMING NW 35 KT N AND W OF UNALASKA
ISLAND IN THE AFTERNOON. SEAS 21 FT BERING SIDE...29 FT PACIFIC 
SIDE. RAIN SHOWERS. 
.TUE NIGHT...NW WIND 45 KT. SEAS 23 FT. 
.WED...NW WIND 40 KT. SEAS 21 FT. 
.THU...NW WIND 30 KT. SEAS 14 FT. 
.FRI...NW WIND 15 KT. SEAS 8 FT.  
$$

PKZ171-280000-
UNALASKA BAY
400 AM AKDT MON SEP 27 2010

...SMALL CRAFT ADVISORY THROUGH TUESDAY...

.TODAY...S WIND INCREASING TO 25 KT BY AFTERNOON. SEAS 2 FT BUILDING
TO 4 FT IN THE AFTERNOON. RAIN SHOWERS. 
.TONIGHT...SW WIND 30 KT. SEAS 5 FT. RAIN.
.TUE...SW WIND 25 KT...BECOMING NW BY LATE AFTERNOON. SEAS 4 FT.
RAIN.
.TUE NIGHT AND WED...NW WIND 35 KT. SEAS 16 FT. 
.THU...NW WIND 20 KT. SEAS 7 FT. 
.FRI...NW WIND 10 KT. SEAS 3 FT.  
$$

PKZ172-280000-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 AM AKDT MON SEP 27 2010

...STORM WARNING THROUGH TONIGHT...

.TODAY...SW WIND INCREASING TO 55 KT WITH GUSTS TO 65 KT BY LATE
AFTERNOON. E OF SEGUAM ISLAND...S WIND 35 KT BECOMING SW 45 KT BY
LATE AFTERNOON. BERING SIDE...SEAS 12 FT BUILDING TO 17 FT IN THE
AFTERNOON. PACIFIC SIDE...SEAS 15 FT BUILDING TO 24 FT IN THE
AFTERNOON. RAIN.
.TONIGHT...SW WIND 55 KT. GUSTS TO 65 KT MAINLY PACIFIC SIDE IN THE
EVENING. SEAS 22 FT BERING SIDE...37 FT PACIFIC SIDE. RAIN.
.TUE...W WIND 45 KT. BERING SIDE...SEAS 20 FT. PACIFIC SIDE...SEAS 33
FT SUBSIDING TO 27 FT IN THE AFTERNOON. RAIN SHOWERS. 
.TUE NIGHT AND WED...NW WIND 40 KT. SEAS 22 FT. 
.THU...W WIND 25 KT. SEAS 12 FT. 
.FRI...VARIABLE WIND 20 KT. SEAS 7 FT.  
$$

PKZ175-280000-
WESTERN ALEUTIANS ADAK TO KISKA
400 AM AKDT MON SEP 27 2010

...STORM WARNING THROUGH TONIGHT...

.TODAY...SW WIND 60 KT. GUSTS TO 70 KT PACIFIC SIDE. BERING
SIDE...SEAS 21 FT BUILDING TO 29 FT IN THE AFTERNOON. PACIFIC
SIDE...SEAS 31 FT BUILDING TO 44 FT IN THE AFTERNOON. RAIN SHOWERS.
PATCHY FOG. 
.TONIGHT...W WIND 55 KT WITH GUSTS TO 65 KT DIMINISHING TO 45 KT
AFTER MIDNIGHT. BERING SIDE...SEAS 26 FT. PACIFIC SIDE...SEAS 42 FT
SUBSIDING TO 35 FT AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...NW WIND 40 KT. SEAS 19 FT BERING SIDE...28 FT PACIFIC SIDE.
RAIN SHOWERS. 
.TUE NIGHT...NW WIND 35 KT. SEAS 19 FT. 
.WED...NW WIND 30 KT. SEAS 16 FT. 
.THU...S WIND 25 KT. SEAS 9 FT. 
.FRI...W WIND 25 KT. SEAS 9 FT.  
$$

PKZ176-280000-
WESTERN ALEUTIANS KISKA TO ATTU
400 AM AKDT MON SEP 27 2010

...STORM WARNING THROUGH TONIGHT...

.TODAY...W WIND 60 KT. GUSTS TO 70 KT IN THE MORNING PACIFIC SIDE.
SEAS 32 FT BERING SIDE...45 FT PACIFIC SIDE. RAIN SHOWERS. PATCHY
FOG.
.TONIGHT...W WIND 50 KT IN THE EVENING BECOMING NW 40 KT AFTER
MIDNIGHT. BERING SIDE...SEAS 26 FT. PACIFIC SIDE...SEAS 34 FT
SUBSIDING TO 27 FT AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...NW WIND 40 KT DIMINISHING TO 30 KT IN THE AFTERNOON. SEAS
22 FT. 
.TUE NIGHT...NW WIND 30 KT. SEAS 18 FT. 
.WED...VARIABLE WIND 20 KT BECOMING SE. SEAS 13 FT. 
.THU...SW WIND 25 KT. SEAS 10 FT. 
.FRI...W WIND 25 KT. SEAS 11 FT.  
$$

PKZ185-280000-
ST MATTHEW ISLAND WATERS
400 AM AKDT MON SEP 27 2010

...GALE WARNING THROUGH TUESDAY...

.TODAY...E WIND 45 KT. SEAS 16 FT. RAIN SHOWERS. 
.TONIGHT...E WIND 45 KT. SEAS 21 FT. RAIN SHOWERS. 
.TUE...NE WIND 40 KT. SEAS 21 FT. RAIN SHOWERS. 
.TUE NIGHT...N WIND 40 KT. SEAS 17 FT. 
.WED...N WIND 30 KT. SEAS 13 FT. 
.THU...N WIND 20 KT. SEAS 9 FT. 
.FRI...N WIND 25 KT. SEAS 10 FT.  
$$

PKZ179-280000-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 AM AKDT MON SEP 27 2010

...GALE WARNING TODAY AND TUESDAY...

.TODAY...SE WIND INCREASING TO 35 KT. SEAS 11 FT. RAIN.
.TONIGHT...E WIND 30 KT. SEAS 14 FT. RAIN.
.TUE...N WIND 45 KT. SEAS 18 FT. RAIN.
.TUE NIGHT...N WIND 45 KT. SEAS 19 FT. 
.WED...N WIND 40 KT. SEAS 18 FT. 
.THU...NW WIND 25 KT. SEAS 11 FT. 
.FRI...N WIND 15 KT. SEAS 6 FT.  
$$
1 follow-up statement
305 
FZAK52 PAFC 271112 CCA
CWFALU

COASTAL WATERS FORECAST...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 AM AKDT MON SEP 27 2010

CORRECTED HEADLING ZONE 160

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-280000-
400 AM AKDT MON SEP 27 2010
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 969 MB LOW 70 NM NORTHEAST OF SHEMYA MOVES TO 60 NM SOUTHWEST OF
SAINT PAUL ISLAND MON EVENING WITH LITTLE CHANGE IN STRENGTH AND THEN
WEAKENS TO 983 MB 50 NM SOUTHEAST OF SAND POINT WED MORNING.
$$

PKZ150-280000-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 AM AKDT MON SEP 27 2010

...GALE WARNING TUESDAY...

.TODAY...NW WIND 25 KT BECOMING W 15 KT IN THE AFTERNOON. SEAS 8 FT.
.TONIGHT...S WIND INCREASING TO 30 KT BY MIDNIGHT. SEAS 9 FT. RAIN.
.TUE...S WIND 35 KT. SEAS 15 FT. RAIN.
.TUE NIGHT...S WIND 35 KT. SEAS 20 FT. 
.WED...S WIND 30 KT. SEAS 20 FT. 
.THU...NW WIND 25 KT. SEAS 12 FT. 
.FRI...NW WIND 30 KT. SEAS 11 FT.  
$$

PKZ155-280000-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 AM AKDT MON SEP 27 2010

...GALE WARNING TONIGHT AND TUESDAY...

.TODAY...VARIABLE WIND TO 15 KT BECOMING SW 30 KT. SEAS 8 FT. RAIN.
.TONIGHT...SW WIND INCREASING TO 40 KT. SEAS 10 FT BUILDING TO 15 FT
AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...SW WIND 40 KT. SEAS 24 FT. RAIN SHOWERS. 
.TUE NIGHT...SW WIND 35 KT. SEAS 25 FT. 
.WED...NW WIND 35 KT. SEAS 20 FT. 
.THU...NW WIND 35 KT. SEAS 11 FT. 
.FRI...NW WIND 30 KT. SEAS 9 FT.  
$$

PKZ160-280000-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 AM AKDT MON SEP 27 2010

...GALE WARNING THROUGH TUESDAY...

.TODAY...E WIND 20 KT INCREASING TO 35 KT BY LATE AFTERNOON. SEAS
5 FT BUILDING TO 8 FT IN THE AFTERNOON. 
.TONIGHT...E WIND 35 KT. SEAS 8 FT. RAIN.
.TUE...E WIND 35 KT. SEAS 9 FT. RAIN.
.TUE NIGHT...NE WIND 35 KT. SEAS 11 FT. 
.WED...N WIND 40 KT. SEAS 13 FT. 
.THU...N WIND 35 KT. SEAS 13 FT. 
.FRI...NW WIND 30 KT. SEAS 9 FT.  
$$

PKZ165-280000-
PORT HEIDEN TO CAPE SARICHEF
400 AM AKDT MON SEP 27 2010

...SMALL CRAFT ADVISORY THROUGH TUESDAY...

.TODAY...VARIABLE WIND 15 KT BECOMING SE 30 KT BY THE AFTERNOON. SEAS
8 FT. RAIN. 
.TONIGHT...S WIND 25 KT. SEAS 7 FT. RAIN.
.TUE...SE WIND 25 KT BECOMING E 15 KT IN THE AFTERNOON. SEAS
14 FT. RAIN.
.TUE NIGHT...NE WIND 40 KT. SEAS 15 FT. 
.WED...N WIND 40 KT. SEAS 19 FT. 
.THU...NW WIND 35 KT. SEAS 17 FT. 
.FRI...NW WIND 25 KT. SEAS 12 FT.  
$$

PKZ180-280000-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 AM AKDT MON SEP 27 2010

...GALE WARNING THROUGH TUESDAY...

.TODAY...E WIND INCREASING TO 40 KT BY LATE AFTERNOON. SEAS 9 FT. 
.TONIGHT...E WIND 40 KT. SEAS 12 FT. RAIN.
.TUE...NE WIND 40 KT. SEAS 12 FT. RAIN.
.TUE NIGHT AND WED...N WIND 40 KT. SEAS 13 FT. 
.THU...N WIND 30 KT. SEAS 10 FT. 
.FRI...N WIND 25 KT. SEAS 9 FT.  
$$

PKZ170-280000-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 AM AKDT MON SEP 27 2010

...STORM WARNING TONIGHT...

.TODAY...S WIND 30 KT BECOMING SW 40 KT. SEAS 10 FT. RAIN. 
.TONIGHT...SW WIND INCREASING TO 50 KT. SEAS 15 FT BUILDING TO 22 FT
AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...SW WIND 45 KT...EXCEPT BECOMING NW 35 KT N AND W OF UNALASKA
ISLAND IN THE AFTERNOON. SEAS 21 FT BERING SIDE...29 FT PACIFIC 
SIDE. RAIN SHOWERS. 
.TUE NIGHT...NW WIND 45 KT. SEAS 23 FT. 
.WED...NW WIND 40 KT. SEAS 21 FT. 
.THU...NW WIND 30 KT. SEAS 14 FT. 
.FRI...NW WIND 15 KT. SEAS 8 FT.  
$$

PKZ171-280000-
UNALASKA BAY
400 AM AKDT MON SEP 27 2010

...SMALL CRAFT ADVISORY THROUGH TUESDAY...

.TODAY...S WIND INCREASING TO 25 KT BY AFTERNOON. SEAS 2 FT BUILDING
TO 4 FT IN THE AFTERNOON. RAIN SHOWERS. 
.TONIGHT...SW WIND 30 KT. SEAS 5 FT. RAIN.
.TUE...SW WIND 25 KT...BECOMING NW BY LATE AFTERNOON. SEAS 4 FT.
RAIN.
.TUE NIGHT AND WED...NW WIND 35 KT. SEAS 16 FT. 
.THU...NW WIND 20 KT. SEAS 7 FT. 
.FRI...NW WIND 10 KT. SEAS 3 FT.  
$$

PKZ172-280000-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 AM AKDT MON SEP 27 2010

...STORM WARNING THROUGH TONIGHT...

.TODAY...SW WIND INCREASING TO 55 KT WITH GUSTS TO 65 KT BY LATE
AFTERNOON. E OF SEGUAM ISLAND...S WIND 35 KT BECOMING SW 45 KT BY
LATE AFTERNOON. BERING SIDE...SEAS 12 FT BUILDING TO 17 FT IN THE
AFTERNOON. PACIFIC SIDE...SEAS 15 FT BUILDING TO 24 FT IN THE
AFTERNOON. RAIN.
.TONIGHT...SW WIND 55 KT. GUSTS TO 65 KT MAINLY PACIFIC SIDE IN THE
EVENING. SEAS 22 FT BERING SIDE...37 FT PACIFIC SIDE. RAIN.
.TUE...W WIND 45 KT. BERING SIDE...SEAS 20 FT. PACIFIC SIDE...SEAS 33
FT SUBSIDING TO 27 FT IN THE AFTERNOON. RAIN SHOWERS. 
.TUE NIGHT AND WED...NW WIND 40 KT. SEAS 22 FT. 
.THU...W WIND 25 KT. SEAS 12 FT. 
.FRI...VARIABLE WIND 20 KT. SEAS 7 FT.  
$$

PKZ175-280000-
WESTERN ALEUTIANS ADAK TO KISKA
400 AM AKDT MON SEP 27 2010

...STORM WARNING THROUGH TONIGHT...

.TODAY...SW WIND 60 KT. GUSTS TO 70 KT PACIFIC SIDE. BERING
SIDE...SEAS 21 FT BUILDING TO 29 FT IN THE AFTERNOON. PACIFIC
SIDE...SEAS 31 FT BUILDING TO 44 FT IN THE AFTERNOON. RAIN SHOWERS.
PATCHY FOG. 
.TONIGHT...W WIND 55 KT WITH GUSTS TO 65 KT DIMINISHING TO 45 KT
AFTER MIDNIGHT. BERING SIDE...SEAS 26 FT. PACIFIC SIDE...SEAS 42 FT
SUBSIDING TO 35 FT AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...NW WIND 40 KT. SEAS 19 FT BERING SIDE...28 FT PACIFIC SIDE.
RAIN SHOWERS. 
.TUE NIGHT...NW WIND 35 KT. SEAS 19 FT. 
.WED...NW WIND 30 KT. SEAS 16 FT. 
.THU...S WIND 25 KT. SEAS 9 FT. 
.FRI...W WIND 25 KT. SEAS 9 FT.  
$$

PKZ176-280000-
WESTERN ALEUTIANS KISKA TO ATTU
400 AM AKDT MON SEP 27 2010

...STORM WARNING THROUGH TONIGHT...

.TODAY...W WIND 60 KT. GUSTS TO 70 KT IN THE MORNING PACIFIC SIDE.
SEAS 32 FT BERING SIDE...45 FT PACIFIC SIDE. RAIN SHOWERS. PATCHY
FOG.
.TONIGHT...W WIND 50 KT IN THE EVENING BECOMING NW 40 KT AFTER
MIDNIGHT. BERING SIDE...SEAS 26 FT. PACIFIC SIDE...SEAS 34 FT
SUBSIDING TO 27 FT AFTER MIDNIGHT. RAIN SHOWERS. 
.TUE...NW WIND 40 KT DIMINISHING TO 30 KT IN THE AFTERNOON. SEAS
22 FT. 
.TUE NIGHT...NW WIND 30 KT. SEAS 18 FT. 
.WED...VARIABLE WIND 20 KT BECOMING SE. SEAS 13 FT. 
.THU...SW WIND 25 KT. SEAS 10 FT. 
.FRI...W WIND 25 KT. SEAS 11 FT.  
$$

PKZ185-280000-
ST MATTHEW ISLAND WATERS
400 AM AKDT MON SEP 27 2010

...GALE WARNING THROUGH TUESDAY...

.TODAY...E WIND 45 KT. SEAS 16 FT. RAIN SHOWERS. 
.TONIGHT...E WIND 45 KT. SEAS 21 FT. RAIN SHOWERS. 
.TUE...NE WIND 40 KT. SEAS 21 FT. RAIN SHOWERS. 
.TUE NIGHT...N WIND 40 KT. SEAS 17 FT. 
.WED...N WIND 30 KT. SEAS 13 FT. 
.THU...N WIND 20 KT. SEAS 9 FT. 
.FRI...N WIND 25 KT. SEAS 10 FT.  
$$

PKZ179-280000-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 AM AKDT MON SEP 27 2010

...GALE WARNING TODAY AND TUESDAY...

.TODAY...SE WIND INCREASING TO 35 KT. SEAS 11 FT. RAIN.
.TONIGHT...E WIND 30 KT. SEAS 14 FT. RAIN.
.TUE...N WIND 45 KT. SEAS 18 FT. RAIN.
.TUE NIGHT...N WIND 45 KT. SEAS 19 FT. 
.WED...N WIND 40 KT. SEAS 18 FT. 
.THU...NW WIND 25 KT. SEAS 11 FT. 
.FRI...N WIND 15 KT. SEAS 6 FT.  
$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this storm warning went out at Sep 26, 5:00 PM AKDT, 11 hours earlier.

Area forecast discussion, Sep 26, 5:00 PM AKDT, 11 hours before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 PM AKDT SUN SEP 26 2010

.ANALYSIS AND UPPER LEVELS...
AN UPPER LOW REMAIN OVER THE BEAUFORT SEA AND HAD EXTENDED A TROUGH
SOUTH INTO THE  SUSITNA VALLEY AND  THE KENAI PENINSULA. AN UPPER
TROUGH CONTINUES TO BUILD OVER THE WESTERN BERING SEA. A PERSISTENT
NORTHWEST FLOW OVER WESTERN ALASKA CONTINUED TO KEEP SOUTHWEST ALASKA
CLEAR AND DRY.

A STATIONARY SURFACE LOW OVER THE NORTHERN GULF CONTINUES TO WEAKEN
THROUGH TODAY. A MOIST AIRMASS OFF THE EASTERN GULF HAS MOVED OVER
THE TOP OF THE LOW INTO THE COPPER RIVER BASIN OVERNIGHT AND INTO THE
MATANUSKA VALLEY AND ANCHORAGE THIS MORNING. SNOW MOVED INTO THE
BASIN OVER NIGHT AND HAS MOVED INTO ANCHORAGE AS RAIN AND SNOW
SHOWERS. AN INTENSE STORM BETWEEN ATTU AND THE KAMCHATKA PENINSULA
BROUGHT RAIN AND STORM FORCE WINDS TO THE WESTERN ALEUTIANS.

.MODEL DISCUSSION...
MODELS CONTINUE TO BE IN VERY GOOD AGREEMENT. THE OLD LOW IN THE
NORTHERN GULF WILL DISSIPATE THIS EVENING. ANOTHER LOW SOUTH OF THE
GULF OF ALASKA WILL MOVE NORTH AND  WEAKEN OVER THE EASTERN MONDAY
AND WILL DISSIPATE NEAR JUNEAU MONDAY NIGHT. THE LOW WEST OF ATTU
WILL TRACK EAST ACROSS THE SOUTHERN BERING SEA AND SLOWLY WEAKEN
THROUGH TUESDAY.

.SHORT TERM FORECAST...
UPPER LEVELS...THE UPPER LOW OVER THE BEAUFORT SEA WILL REMAIN NEARLY
STATIONARY THROUGH TUESDAY. THE UPPER TROUGH EXTENDING SOUTH THROUGH
THE CENTRAL ALASKA WILL MOVE EAST THROUGH SOUTHCENTRAL ALASKA MONDAY.
THE UPPER TROUGH OVER THE WESTERN BERING WILL INTO SOUTHWEST ALASKA
MONDAY THEN FLATTEN OVER THE GULF AND MONDAY NIGHT. THE DRY AIRMASS
WEST OF THE UPPER TROUGH WILL SPREAD EAST THROUGH SOUTHCENTRAL ALASKA
THROUGH MONDAY NIGHT.

SOUTHCENTRAL ALASKA AND THE GULF...THE SNOW OVER THE COPPER RIVER
BASIN WILL CONTINUE THROUGH TONIGHT AND BECOME SNOW SHOWERS ON
MONDAY. THE SNOW SHOWERS WILL END FROM THE EAST AS THE DRIER AIR
MOVES THROUGH THE BASIN MONDAY NIGHT. AREAS OF LIGHT SNOW OVER THE
MATANUSKA VALLEY AND ANCHORAGE WILL END THIS EVENING. RAIN SHOWERS
OVER PRINCE WILLIAM SOUND WILL PERSIST THROUGH MONDAY MORNING. GUSTY
WINDS WILL INTENSIFY AGAIN ALONG THE CHUGACH MOUNTAINS TONIGHT AND
MONDAY THEN DIMINISH MONDAY NIGHT. SKIES WILL CLEAR FROM THE WEST
THROUGH MONDAY NIGHT. A WEATHER FRONT WILL MOVE INTO THE GULF OF
ALASKA FROM THE SOUTH TUESDAY. AREAS OF RAIN WILL MOVE INTO KODIAK
ISLAND MONDAY NIGHT AND SPREAD INTO THE NORTHERN GULF COAST TUESDAY.

SOUTHWEST ALASKA...THE LOW WEST OF ATTU WILL MOVE EAST TO LIE NEAR
ATTU TUESDAY AFTERNOON. THE ASSOCIATED WEATHER FRONT WILL MOVE INTO
THE ALASKA PENINSULA MONDAY AFTERNOON THEN NORTHEAST INTO THE
BRISTOL BAY TUESDAY. RAIN WILL MOVE INTO THE ALASKA PENINSULA MONDAY
AND WILL SPREAD INTO BRISTOL BAY MONDAY NIGHT. CLOUDS WILL MOVE OVER
MOST OF THE AREA MONDAY NIGHT.

BERING SEA...THE INTENSE STORM WEST OF THE ALEUTIANS WILL BRING RAIN
AND GALE TO STORM FORCE WINDS TO THE  ALEUTIANS AS MOVES EAST ACROSS
THE SOUTHERN BERING SEA. WINDS WILL DIMINISH OVER THE WESTERN
ALEUTIANS TUESDAY AS A RIDGE MOVES INTO THE  EXTREME WESTERN BERING.

.LONG TERM FORECAST...
THE LOW NEAR DUTCH HARBOR TUESDAY AFTERNOON WILL MOVE INTO THE
WESTERN GULF NEAR KODIAK ISLAND BY THURSDAY. SOUTHERLY FLOW OFF THE
GULF WILL CONTINUE TO PUSH AREAS OF SHOWERS ONTO THE NORTH GULF COAST
AND INTO THE SOUTHCENTRAL INTERIOR THROUGH THE LATTER HALF OF THE
WEEK. CLOUDS AND SCATTERED SHOWERS WILL REMAIN OVER SOUTHWEST ALASKA.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING FOR THE CENTRAL AND WESTERN ALEUTIANS.
MARINE...STORM 172 175 176
         GALE 155 170 179 180 185
FIRE WEATHER...NONE.

NM SEP 10

In the hours before

Special weather statement, Sep 26, 11:38 PM AKDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ANCHORAGE AK
1138 PM AKDT SUN SEP 26 2010

AKZ171-270740-
KODIAK ISLAND-
INCLUDING...KODIAK CITY
1138 PM AKDT SUN SEP 26 2010

...TRACE AMOUNTS OF ASHFALL POSSIBLE THIS EVENING OVER THE SOUTH
END OF KODIAK ISLAND...

SATELLITE IMAGERY INDICATES THAT VOLCANIC ASH FROM KATMAI VOLCANO
IS BEING RESUSPENDED DUE TO STRONG WINDS IN THE AREA. AN ERUPTION
IS NOT OCCURING. THIS IS ASH THAT WAS SITTING ON THE VOLCANO AND
IS NOW BEING RESUSPENDED BY THE WIND. THESE WINDS ARE CARRYING
THE ASH ACROSS SHELIKOF STRAIT TO THE SOUTH END OF KODIAK ISLAND.
TRACE AMOUNTS OF ASHFALL ARE POSSIBLE THIS EVENING OVER THE SOUTH
END OF KODIAK ISLAND INCLUDING KARLUK...AKHIOK...AND SITKINAK.

AVOID EXCESSIVE EXPOSURE TO ASH ESPECIALLY THOSE WITH RESPIRATORY
SENSITIVITIES. PROTECT CRITICAL ELECTRONICS AND OTHER EQUIPMENT
FROM CONTAMINATION.

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 4:00 PM AKDTGale WarningAFC12 hr
Sep 26, 4:00 PM AKDTGale WarningAFC12 hr
Sep 26, 4:00 PM AKDTGale WarningAFC12 hr
Sep 26, 4:00 PM AKDTSmall Craft AdvisoryAFC12 hr
Sep 26, 4:00 PM AKDTSmall Craft AdvisoryAFC12 hr
Sep 26, 4:00 PM AKDTStorm WarningAFC12 hr
Sep 27, 4:00 AM AKDTGale WarningAFC12 hr
Sep 27, 4:00 AM AKDTGale WarningAFC12 hr
Sep 27, 4:00 AM AKDTGale WarningAFC12 hr
Sep 27, 4:00 AM AKDTSmall Craft AdvisoryAFC12 hr
Sep 27, 4:00 AM AKDTSmall Craft AdvisoryAFC12 hr
Sep 27, 10:30 AM AKDTSmall Craft AdvisoryAFC6 hr

Nearby

Storm Warnings in Alaska, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.